Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Psoriasis
Jan 26, 2006

I have been positive now for 2.5 years. I have been on Sustiva and Combivir for 2 years. My t-cells are 801 and my viral load is under 50 copies and has been that way since after two weeks of treatment. I have very little side effects, I feel great and thank god that these meds are available every day. My question is this in the past 6-9 months I have developed Psoriasis on my elbow and several places on my legs. I have read that it is caused from an over active immune system. Is that because of the medication or should i be concerned about something?

Response from Dr. Henry

Psoriasis is common in the general population and may be somewhat more frequent in the setting of HIV infection. I have had numerous patients with psoriasis and HIV who have done well with their psoriasis (usually under the care of a dermatologist) on a variety of HIV regimens. Your current HIV regimen should not have much of a direct impact on your psoriasis. KH



Previous
liposuction or liposculpture?
Next
Warts and All

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement